Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 85, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Dec 25, 2012, 4:53 PM CST. It took effect at Dec 26, 2012, 3:00 AM CST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2012, 4:53 PM CST (22:53 UTC)
- In effect from
- Dec 26, 2012, 3:00 AM CST
- Expired
- Dec 27, 2012, 3:16 PM CST
- In force
- 36 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
009 WHUS73 KGRB 252253 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 453 PM CST TUE DEC 25 2012 ...GUSTY WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT... ..A VERY TIGHT PRESSURE GRADIENT WILL DEVELOP LATE TONIGHT ACROSS THE GREAT LAKES REGION...AS AN INTENSE LOW PRESSURE SYSTEM MOVES NORTHEAST THROUGH THE OHIO VALLY. LMZ541>543-260700- /O.NEW.KGRB.SC.Y.0085.121226T0900Z-121227T2200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 453 PM CST TUE DEC 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM WEDNESDAY TO 4 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM WEDNESDAY TO 4 PM CST THURSDAY. * WAVES...WAVES WILL BUILD TO 3 TO 5 FT LATE TONIGHT AND 4 TO 7 FT ON WEDNESDAY ALONG LAKE MICHIGAN. * WINDS...NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS LATE TONIGHT AND CONTINUE ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SAC
8 follow-up statements
596 WHUS73 KGRB 260302 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 902 PM CST TUE DEC 25 2012 ...GUSTY WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT... ..A VERY TIGHT PRESSURE GRADIENT WILL DEVELOP LATE TONIGHT ACROSS THE GREAT LAKES REGION...AS AN INTENSE LOW PRESSURE SYSTEM MOVES NORTHEAST THROUGH THE OHIO VALLY. LMZ541>543-261115- /O.CON.KGRB.SC.Y.0085.121226T0900Z-121227T2200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 902 PM CST TUE DEC 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO 4 PM CST THURSDAY... * WAVES...WAVES WILL BUILD TO 3 TO 5 FT LATE TONIGHT AND 4 TO 7 FT ON WEDNESDAY ALONG LAKE MICHIGAN. * WINDS...NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS LATE TONIGHT AND CONTINUE ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
039 WHUS73 KGRB 260958 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 358 AM CST WED DEC 26 2012 ...GUSTY WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT... ..A TIGHTENING PRESSURE GRADIENT BETWEEN AN INTENSE LOW PRESSURE SYSTEM OVER THE EAST AND HIGH PRESSURE OVER THE PLAINS WILL BRING SMALL CRAFT CONDITIONS TO THE REGION.. LMZ541>543-261800- /O.CON.KGRB.SC.Y.0085.000000T0000Z-121227T2200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 358 AM CST WED DEC 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THURSDAY... * WAVES WILL BUILD TO 3 TO 5 FT BY LATE THIS MORNING AND 4 TO 7 FT BY TONIGHT ALONG LAKE MICHIGAN. * NORTHEAST WINDS OF 15 TO 25 KTS WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
922 WHUS73 KGRB 261551 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 951 AM CST WED DEC 26 2012 ...GUSTY WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT... ..A TIGHTENING PRESSURE GRADIENT BETWEEN AN INTENSE LOW PRESSURE SYSTEM OVER THE EAST AND HIGH PRESSURE OVER THE PLAINS WILL BRING SMALL CRAFT CONDITIONS TO THE REGION.. LMZ541>543-270000- /O.CON.KGRB.SC.Y.0085.000000T0000Z-121227T2200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 951 AM CST WED DEC 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THURSDAY... * WAVES WILL BUILD TO 3 TO 5 FT BY LATE THIS MORNING AND 4 TO 7 FT BY TONIGHT ALONG LAKE MICHIGAN. * NORTHEAST WINDS OF 15 TO 25 KTS WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
754 WHUS73 KGRB 262058 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 258 PM CST WED DEC 26 2012 ...CONTINUED GUSTY WINDS AND HIGH WAVES EXPECTED TONIGHT THROUGH THURSDAY... ..A TIGHTENING PRESSURE GRADIENT BETWEEN AN INTENSE LOW PRESSURE SYSTEM OVER THE EAST AND HIGH PRESSURE OVER THE PLAINS WILL BRING CONTINUED GUSTY WINDS TO THE AREA. WINDS AND WAVES WILL CONTINUE TO BE HAZARDOUS THROUGH THURSDAY MORNING BEFORE WAVES SUBSIDE BY THURSDAY AFTERNOON. LMZ541>543-270500- /O.CON.KGRB.SC.Y.0085.000000T0000Z-121227T2200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 258 PM CST WED DEC 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THURSDAY... * WAVES WILL BUILD TO 4 TO 7 FT TONIGHT ALONG LAKE MICHIGAN AND WILL CONTINUE THROUGH THURSDAY MORNING BEFORE GRADUALLY SUBSIDING THURSDAY AFTERNOON. * NORTHEAST WINDS OF 15 TO 25 KTS WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
698 WHUS73 KGRB 270228 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 828 PM CST WED DEC 26 2012 ...CONTINUED GUSTY WINDS AND HIGH WAVES EXPECTED TONIGHT THROUGH THURSDAY... ..A TIGHTENING PRESSURE GRADIENT BETWEEN AN INTENSE LOW PRESSURE SYSTEM OVER THE EAST AND HIGH PRESSURE OVER THE PLAINS WILL BRING CONTINUED GUSTY WINDS TO THE AREA. WINDS AND WAVES WILL CONTINUE TO BE HAZARDOUS THROUGH THURSDAY MORNING BEFORE WAVES SUBSIDE BY THURSDAY AFTERNOON. LMZ541>543-271030- /O.CON.KGRB.SC.Y.0085.000000T0000Z-121227T2200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 828 PM CST WED DEC 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THURSDAY... * WAVES 4 TO 7 FT ALONG LAKE MICHIGAN WILL CONTINUE THROUGH THURSDAY MORNING BEFORE GRADUALLY SUBSIDING THURSDAY AFTERNOON. * NORTHEAST WINDS OF 15 TO 25 KTS WILL CONTINUE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
420 WHUS73 KGRB 271017 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 417 AM CST THU DEC 27 2012 ...GUSTY WINDS AND HIGH WAVES EXPECTED TO DIMINISH TODAY... LMZ541>543-271830- /O.CON.KGRB.SC.Y.0085.000000T0000Z-121227T2200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 417 AM CST THU DEC 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WAVES 3 TO 5 FT THIS MORNING ON LAKE MICHIGAN WILL SUBSIDE TO 2 TO 4 FT THIS AFTERNOON. * NORTHEAST WINDS OF 10 TO 20 KTS WILL DIMINISH BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
259 WHUS73 KGRB 271548 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 948 AM CST THU DEC 27 2012 ...GUSTY WINDS AND HIGH WAVES EXPECTED TO DIMINISH TODAY... LMZ541>543-272200- /O.CON.KGRB.SC.Y.0085.000000T0000Z-121227T2200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 948 AM CST THU DEC 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WAVES 3 TO 5 FT THIS MORNING ON LAKE MICHIGAN WILL SUBSIDE TO 2 TO 4 FT THIS AFTERNOON. * NORTHEAST WINDS OF 10 TO 20 KTS WILL DIMINISH BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
435 WHUS73 KGRB 272116 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 316 PM CST THU DEC 27 2012 ...WINDS AND WAVES ALONG LAKE MICHIGAN HAVE SUBSIDED... LMZ541>543-272230- /O.CAN.KGRB.SC.Y.0085.000000T0000Z-121227T2200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 316 PM CST THU DEC 27 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE SUBSIDED TO BELOW HAZARDOUS LEVELS. FOR THIS EVENING...EXPECT NORTH WINDS AROUND 5 TO 10 KTS WITH WAVES 1 TO 3 FT ON THE BAY...AND 2 TO 4 FT ON THE LAKE. $$ WOLF
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 25, 2:25 PM CST, 2 hours 28 minutes earlier.
Area forecast discussion, Dec 25, 2:25 PM CST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 225 PM CST TUE DEC 25 2012 .SHORT TERM...TONIGHT AND WEDNESDAY. LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW ARCTIC HIGH PRESSURE CENTERED OVER THE NORTHERN GREAT PLAINS AND NOSING ACROSS THE WESTERN GREAT LAKES. CLOUDS AND FLURRIES HAVE RETREATED NORTH OF THE UPPER PENINSULA BORDER EARLY THIS AFTERNOON AND ARE NO LONGER IMPACTING N-C WISCONSIN. MEANWHILE...LIGHT NE LOW LEVEL FLOW HAS ALREADY STARTED TO DEVELOP OVER NORTHEAST WISCONSIN AND LAKE CLOUDS ARE ALREADY PUSHING ACROSS THE FOX VALLEY. SNOW FLURRIES ARE SHOWING UP ON RADAR JUST OFFSHORE THE KEWAUNEE COAST...AND EVEN WHAT LOOKS LIKE A MID-LAKE BAND HAS BEEN MOVING EAST OVER CENTRAL LAKE MICHIGAN. AS DEEPER AND STRONGER NE FLOW DEVELOPS LATER TONIGHT AND WEDNESDAY...LAKE EFFECT SNOW CHANCES AND AMOUNTS ARE THE MAIN FORECAST CONCERNS. TONIGHT...SURFACE HIGH PRESSURE RIDGE AXIS WILL BE EXTENDING ACROSS NORTHERN WISCONSIN AND LAKE MICHIGAN AT THE START OF THE EVENING...BUT WILL SHIFT NORTHWARD THROUGH THE NIGHT. AS STRONG LOW PRESSURE MOVES OVER THE SOUTHERN OHIO VALLEY...WIND DIRECTION WILL BECOME NORTHEASTERLY FROM THE SURFACE UP TO 700MB. 12Z GRB SOUNDING WAS PRETTY DRY ABOVE 900MB THIS MORNING...BUT ONCE THE NE FLOW BECOMES ESTABLISHED...OUR AIR WILL BE COMING FROM NORTHERN LAKE MICHIGAN WHERE THE 12Z APX SOUNDING WAS CONSIDERABLY MORE SATURATED...UP TO 825MB. SINCE AMPLE CLOUD COVER ALREADY EXISTS OVER NORTHERN LAKE MICHIGAN...AND SHOWING NO SIGNS OF DISSIPATING...SEE NO REASON WHY THE LAKE CLOUDS COULD NOT CONTINUE TO PUSH ACROSS THE WESTERN FOX VALLEY AND POSSIBLY EXPAND INTO CENTRAL WISCONSIN. LAKE EFFECT SNOW POTENTIAL WILL IMPROVE THROUGH THE NIGHT WHEN 1000-850MB FLOW STRENGTHENS TO 15 KTS. COMBINED WITH LENGTHENING FETCHES AND DELTA T/S AROUND 16C...LAKE EFFECT SNOW SHOWERS LOOK LIKELY LATE TONIGHT OVER E-C AND NE WISCONSIN. THINK IT WILL TAKE AWHILE FOR THE MULTIPLE BANDS TO DEVELOP WITH WINDS LIGHT THIS EVENING. SO WILL SHOW ACCUMS UP TO AN INCH OVER E-C WISCONSIN...MAINLY AFTER MIDNIGHT. ELSEWHERE...CIRRUS WILL INCREASE FROM THE SW AFTER MIDNIGHT AHEAD OF A NORTHERN STREAM SHORTWAVE. LOWS SLIGHTLY BELOW ZERO OVER N-C WISCONSIN...TO THE UPPER TEENS NEAR LAKE MICHIGAN. WEDNESDAY...NORTHEAST FLOW WILL CONTINUE UNABATED FOR THE ENTIRE DAY. WITH A CIRRUS SHIELD OVERHEAD...DELTA T/S WILL REMAIN AROUND 15C WITH GREAT FETCH LENGTHS AND 1000-850MB WINDS BETWEEN 15-20KTS. IN ADDITION...AN INCOMING SHORTWAVE TROUGH WILL LIFT INVERSION HEIGHTS TO NEAR 800MB (PROBABLY UNDERESTIMATED DUE TO LAKE MICHIGAN MODIFICATIONS) AND CREATE LARGE-SCALE ASCENT...WHICH WILL SUBTLY IMPROVE LES POTENTIAL. WENT A LITTLE MORE BULLISH WILL SNOWFALL POTENTIAL DUE TO THESE FACTORS...AND WILL SHOW 1-2 INCHES IN THE FORECAST. AM CONCERNED THAT THE LONG FETCH LENGTHS AND A PERSISTENT WIND DIRECTION WILL LEAD TO HIGHER AMOUNTS SINCE THIS COULD LEAD TO ORGANIZED BANDING. ELSEWHERE...PLENTY OF CIRRUS OVERHEAD WILL CREATE TO PARTLY SUNNY TO MOSTLY CLOUDY CONDITIONS. HIGHS MAINLY IN THE LOW TO MID 20S. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY. LAKE EFFECT SNOW SHOWERS WILL BE DIMINISHING EARLY IN THE PERIOD AS LOW-LEVEL WINDS BACK AND SURFACE HIGH PRESSURE MOVES IN. PACIFIC ENERGY MOVES ON SHORE WED AND QUICKLY MOVES INTO MIDWEST BY LATE IN WEEK. ASSOCIATED SHORTWAVE TROF AND SURFACE WAVE MOVE ACROSS REGION ON FRIDAY. ENOUGH MOISTURE ASSOCIATED WITH SYSTEM TO PRODUCE LIGHT COATING OF SNOW ACROSS AT LEAST THE SOUTHERN THIRD OR SO OF FORECAST AREA. SEASONAL TEMPS DURING PERIOD AS ARCTIC AIR...FOR THE MOST PART... REMAINS BOTTLE UP IN CANADA...NORTH AND NORTHEAST OF WI. && .AVIATION...GOOD FLYING CONDITIONS ACROSS MOST OF THE REGION THROUGH THE REST OF THE AFTERNOON. MVFR CIGS/VSBYS IN LIGHT SNOW OVER N-C WISCONSIN WILL RETREAT TO THE UPPER PENINSULA BY MID-AFTERNOON. MVFR STRATUS OVER THE LAKE MICHIGAN SHORELINE IS NOT AS CLEAR CUT. DESPITE INCOMING HIGH PRESSURE...LIGHT WINDS AND AMPLE INSTABILITY SEEM TO BE ENOUGH TO SUSTAIN BKN CONDITIONS. AS LIGHT WINDS TURN NE THIS EVENING...EXPECT THE BKN CIGS TO SURGE ACROSS ALL OF NE WISCONSIN INCLUDING THE FOX VALLEY. LIGHT FLURRIES WILL LIKELY GRADUALLY PICK UP IN INTENSITY LATE TONIGHT THROUGH WEDNESDAY MORNING. SOME MINOR ACCUMULATIONS ARE POSSIBLE BY THE END OF THE TAF PERIOD...BUT THE SNOW WILL BE LIGHT AND FLUFFY AND EASILY BLOWN OFF THE RUNWAYS AND AIRCRAFT. MPC && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && MPC/JKL
Hazardous weather outlook, Dec 25, 2:24 PM CST, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 224 PM CST TUE DEC 25 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-262030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 224 PM CST TUE DEC 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH NEXT TUESDAY LAKE EFFECT SNOW COULD PRODUCE 1 TO 3 INCHES OF ACCUMULATION...AND LOCALLY HAZARDOUS TRAVEL IN FAR EASTERN WISCONSIN WEDNESDAY AND WEDNESDAY NIGHT. LIGHT SNOW COULD LEAD TO HAZARDOUS TRAVEL CONDITIONS ON FRIDAY...ESPECIALLY ACROSS CENTRAL AND EAST-CENTRAL WISCONSIN...AS LOW PRESSURE PASSES OVER THE MIDWEST. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT SNOWFALL AMOUNTS OF 2 INCHES OR GREATER ON WEDNESDAY. LMZ521-522-541>543-262030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 224 PM CST TUE DEC 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH NEXT TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. JKL/MPC
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.